An Lp-theory for non-divergence form SPDEs driven by Lévy processes

Zhen Qing Chen, Kyeong Hun Kim

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


In this paper we present an Lp-theory for a class of stochastic partial differential equations (SPDEs in abbreviation) driven by Lévy processes. The SPDEs under consideration can have random coefficients that depend both on the time and space variable. Existence and uniqueness of solutions in various Sobolev spaces are obtained. These Sobolev spaces describe the regularity of the solutions of the SPDEs.

Original languageEnglish
Pages (from-to)1381-1411
Number of pages31
JournalForum Mathematicum
Issue number5
Publication statusPublished - 2014 Sep 1


  • L-theory
  • Lévy process
  • Martingale
  • Sobolev space
  • Stochastic partial differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'An Lp-theory for non-divergence form SPDEs driven by Lévy processes'. Together they form a unique fingerprint.

Cite this